# SDR COMA0560409

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 6,714 hours, 5,556 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bulb
- Part number: M5280343
- Part serial: 116881
- Condition: Failed
- Location: Idg Temp
- Part time: 1 hours, 4 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5315- NR 2 IDG CAUTION DURING T/O.  REPLACED THE IDG TEMP BULB.
